# SDR REXA2013072101097

- Difficulty date: July 17, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 20,240 hours, 17,779 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SIDE STAY BRACE FITTING ANTI-ROTATION TAB IS CHAFED WITHIN LIMITS OF REO 601R-57-21-1702.
